# SDR CALA9900665

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48062
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1030-1305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT I/B SEAT TRACK CORRODED UNDER GALLEY AREAS NUMBER 3 AND 4 AT STA 1030-1305.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 53-05, FIGURE 4F.
